Soluble subideals of Lie algebras
Compositio Mathematica, Tome 25 (1972) no. 3, p. 221-232
@article{CM_1972__25_3_221_0,
     author = {Amayo, Ralph K.},
     title = {Soluble subideals of Lie algebras},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {25},
     number = {3},
     year = {1972},
     pages = {221-232},
     zbl = {0246.17013},
     mrnumber = {318247},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__25_3_221_0}
}
Amayo, Ralph K. Soluble subideals of Lie algebras. Compositio Mathematica, Tome 25 (1972) no. 3, pp. 221-232. http://www.numdam.org/item/CM_1972__25_3_221_0/

R.K. Amayo [1] Infinite dimensional Lie algebras. M. Sc. Thesis (1970) University of Warwick.

B. Hartley [2] Locally nilpotent ideals of a Lie algebra. Proc. Cambridge Philos. Soc. 63, 257-272 (1967). | MR 213402 | Zbl 0147.28201

J.E. Roseblade [3 ] The derived series of a join of subnormal subgroups. Math. Z. 117, 57-69 (1970). | MR 276358 | Zbl 0224.20034

I.N. Stewart [4] Lie algebras. Lecture Notes in Mathematics 127, Springer. Berlin, Heidelberg, New York (1970). | MR 263884 | Zbl 0213.04201

I.N. Stewart [5] An algebraic treatment of Malcev's theorems concerning nilpotent Lie groups and their Lie algebras. Compositio Mathematica, 22, 289-312 (1970). | Numdam | MR 288158 | Zbl 0204.35903

S.E. Stonehewer [6] The join of finitely many subnormal subgroups. Bull. London Math. Soc. 2, 77-82 (1970). | MR 257226 | Zbl 0197.29903